# SDR QXEA200500529

- Difficulty date: March 30, 2005
- Submitted: April 8, 2005
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 14,483 hours, 20,787 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT OUTBOARD SEAT TRACK CORROSION PITS IN BOTTOM CHANNEL AT STATION X424.  REPAIRED IAW DHC-8-200 SRM 1-40-00 AND SRM 51-40-11.
